# SDR ASAA12511162

- Difficulty date: February 27, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 18,263 hours, 5,691 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129105
- Part serial: 4402
- Condition: Failed
- Location: Cockpit
- Part time: 41,036 hours, 22,569 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAIL EN ROUTE THE WXR FAIL CONT STAB LIGHT IS ILLUMINATED.  VERIFIED DEFECT WXR TEST INOP.  DISPLAYS WXR STAB MESSAGE FOLLOWED BY WXR FAIL NO CALLOUTS OR TEST PATTERN.  REPLACED WXR R/T REF MM 34 43 41, NO HELP.  REPLACED WXR CONTROL PANEL REF MM 34 43 91 TEST PASSED WITH ALL CALLOUTS AND DISPLAY PATTERN.  REF MM 34 43 91 OPS CHECK NORMAL.
